# SDR COMA0360051

- Difficulty date: January 23, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 3,129 hours, 3,090 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 853D10018
- Part serial: 1651
- Condition: Unreliable
- Location: R/H Wing
- Part time: 3,129 hours, 3,089 cycles
- Stage of operation: AP
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5194 FLAPS FAIL MESSAGE DURING APPROACH.COULD NOT DUPLICATE; REPLACED ALL 4 R/H WING FLAP ACTUATORS FOR TROUBLESHOOTING.
